](https://cdn.shopify.com/s/files/1/0579/0538/1526/products/2ae8626c-77dd-41ae-b540-8ce8522e7f64.png?v=1698438693)
Diphenhydramine 25mg Tablets [Compared to Benadryl](Bottle of 100)
$1.37
GERI-DRYL TABLETS100 countActive Ingredient: Diphenhydramine HCl 25mgServing Size of Active Ingredient: 1 to 2 tablets every 4-6 hours, as needed; not more than 12 tablets in 24 hours, or as directed by a doctorPurpose: Antihistamineeach tablet contains: calcium 25mg, store at room temperature, 15°C – 30°C (59°F – 86°F)Inactive Ingredients: cellulose, croscarmellose sodium, D&C red #27 lake, dicalcium phosphate, hypromellose, magnesium stearate, PEG, polysorbate 80, silica, titanium dioxide, waxProduct ID: 681-01-GCP
Show More
Show Less